On Relations for the Partitions of Numbers

Creative Commons License


FILOMAT, vol.34, no.2, pp.567-574, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2002567a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.567-574
  • Keywords: Restricted and unrestricted partitions of integers, PARTS
  • Akdeniz University Affiliated: Yes


In this paper, we present some interrelations among some restricted and unrestricted partitions of integers. Mainly, we derive new effective formulas for the partition function and compare our partition formula with well known recurrence formulas. Moreover, as the number increase, we observe how effective the new recurance formulas are.